# SDR TSAA0225225

- Difficulty date: November 26, 2003
- Submitted: December 22, 2003
- Operation: Air carrier
- Aircraft: N743AL
- Make and model: Boeing 737-76N
- Aircraft serial: 28654
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

EN ROUTE TO HNL, THE CREW COULD NOT GET THE GALLEY POWER TO COME ON.  THE AIRCRAFT RETURNED TO OAK AND MADE AN OVERWEIGHT LANDING WITH NO FURTHER INCIDENT.  MAINTENANCE RESET THE GALLEY POWER CIRCUIT BREAKERS ON THE P-92 PANEL LOCATED IN THE E/E COMPARTMENT.  GROUND OPERATIONAL CHECK FOR THE FORWARD AND AFT GALLEYS WERE GOOD.  AN OVERWEIGHT LANDING INSPECTION WAS COMPLETED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.  (M)
